Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Symptom of TB earlier , taking cap, pregnant. What precaution should i have to take? Will it impact anything?

hey i was having the symtmps of TB earlier ,ist three month doctor advised to take forex tab,afterthat he advised to take r cinex i have continoued it till 8 months, today i have test my pregnancy and it came positive,i stopped taking madicne before two weeks, pls advise me is there any other precaution have to take or it will impact anything
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for the query.

Be very careful while taking drugs as few anti tubercular drugs like streptomycin is contraindicated in pregnancy.
Pulmonary TB does not cause much harm to fetus. However if there is genital TB, there are more chances of miscarriage and preterm delivery.
So take rest, have healthy diet, avoid stress. Follow your anti TB medications strictly.
Hope this helps,
Dr Nilofer
Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor